# SDR A6WA9800008

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DEN - FLT 7062 - DURING TAXI IN, HAD NUMEROUS ELECTRICAL FAILURES AND SMOKE IN COCKPIT PRIOR TO NR 1 ENGINE SHUT-DOWN. GROUND RAN A/C USING BOTH ENGINES, OPERATING BOTH PACKS.  CHECKED ELECTRICAL SYSTEM LOADS ON MOST MAJOR SYSTEMS, ALL CHECKS WERE OK.  NO DEFECTS NOTED.  (X)
